# SDR VNAA2010071500009

- Difficulty date: July 7, 2010
- Submitted: July 16, 2010
- Operation: Air carrier
- Aircraft: N237PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7906
- Aircraft time: 14,886 hours, 15,577 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE A CRACK WAS FOUND ON THE PRESSURE BULKHEAD FS 559 AND WEB CAP.  MAINTENANCE REPAIRED AIRCRAFT USING AIRCRAFT MANUALS AND RELEASED AIRCRAFT FOR SERVICE.
